Anxiety, dizziness, shortness of breath

Patient

Q: Hello my name is Amanda Horton. I have been on birth control for a full four years now. I have tried a few different kinds because i end up having at least one bad side effect with each. I have experienced depression, anxiety, spotting, and with one I even had back to back yeast infections. I have been on Tri-previfem for over 6 months and about to finish a pack. Since before my last period, I have had this nonstop feeling of nervousness and a slight case of depression. Today I woke up not being able to calm down and having shortness of breath. i also have experienced random dizziness. Should I consider going off this birth control at the end of this pack?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews